MathSciNet Relay Station
MathSciNet bibliographic data
MR1332232 54H25 (47H10 54C60)
Daffer, Peter Z.; Kaneko, Hideaki Fixed points of generalized contractive multi-valued mappings. J. Math. Anal. Appl. 192 (1995), no. 2, 655–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement